, Volume 51, Issue 1, pp 139-141

The Dimension Function of Holomorphic Spaces of a Real Submanifold of an Almost Complex Manifold

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let M be a real submanifold of an almost complex manifold \((\overline M ,\overline J )\) and let \(H_x = T_x M \cap \overline J (T_x M)\) be the maximal holomorphic subspace, for each x∈ M. We prove that c:M→ℕ,c(x)=dimℝ H x is upper-semicontinuous.